# SDR 2006FA0000172

- Difficulty date: February 10, 2006
- Submitted: February 24, 2006
- Operation: General aviation
- System (JASC): 2420 · AC Generation System
- Part: Alternator
- Part number: ALX9525B
- Part serial: F113122
- Condition: Mismanufactured
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS ALTERNATOR HAS 0-HOURS TIME IN SERVICE SINCE OVERHAUL ON W/O M039030.  IN PREPARING THIS UNIT FOR INSTALLATION ON AIRCRAFT, EXCESSIVE SIDE PLAY OF ROTOR SHAFT WAS NOTED.  DISASSEMBLY OF THE UNIT REVEALED THAT THE DRIVE-END BEARING BORE WAS .015 INCH OVERSIZE AND THE BEARING WAS VERY LOOSE IN THE BORE.  THIS END FRAME SHOULD HAVE BEEN REJECTED DURING THE OVERHAUL PROCESS DUE TO THE EXCESSIVE WEAR OF THE BEARING BORE.  RECOMMENDATIONS WOULD INCLUDE CLOSER INSPECTION OF THE BEARING BORE DIMENSIONS DURING THE OVERHAUL PROCESS.  THIS UNIT WILL BE RETURNED TO BE INSPECTED AND WARRANTY REPLACED BY OVERHAULER.  (K)
